To personally discuss a medical issue or to make an appointment, call 216-444-4HER (216-444-4437). You can also make an appointment at Cleveland Clinic. For your security, please do not use this form to email personal, confidential health information. We cannot diagnose or treat by email. Selected questions may be answered monthly. If you are a Cleveland Clinic patient, please use MyChart or call your doctor's office. If you have an urgent health condition, please call 911 and/or go to your local emergency department. Our email policies are explained further in this disclaimer. You may also wish to review our privacy statement. Disclaimer | Privacy
Ask the Nurse Archive
May 24, 2019 at 2:50pm
I've been having pain in my toes, legs, hips, lower back and stiffness in my ankles and legs. I'm 50 years old and I need something to help relieve my pain. I would like natural help, please.
May 20, 2019 at 3:16pm
I began BHRT (bio-identical hormone replacement therapy), and after extensive blood work I began my therapy with 0.25ml estradiol, 0.25ml testosterone, 100mg progesterone, and 5mg DHEA capsules. (Important to note that before the estradiol pump cream began, I did start with an estradiol patch and then half a patch since I had nipple sensitivity from the start of the program).
After 8 months of titration, the nipple soreness & sensitivity remain as long as I am taking the hormones. During this time of working with the doctor we have not been able to determine the cause of this problem, a way to eliminate it or a successful way to move forward.
I have been very careful in following instructions and giving feedback along the way. I have been told that this group has never encountered this problem before. In essence, they are stumped. I am a 69 year old women in relatively good health. I take blood pressure medicine and Valacyclovir daily. I eat well, sleep well, walk daily, I don't smoke or take any other drugs aside from those prescribed above. I have a glass of red wine once a week and take good care of myself making every effort to keep carbs to a bare minimum along with sugar. Any suggestions or light you may be able to shed on my situation would be very much appreciated.
May 20, 2019 at 3:05pm
I had a urine test done last month that came back with microscopic blood detected, so I was retested and that came back with microscopic blood detected, bilirubin, protein and ketones. The blood in my urine was 6-10. I have no medical conditions that I know of, so should I be worried or not?
May 20, 2019 at 2:56pm
My vitamin B12 levels run high. Is 2000 dangerous? All of my other blood tests are fine. I eat mostly chicken and fish, and no red meat. My oncologist has ran several tests, including a PET Scan and all is good.
May 13, 2019 at 9:55am
The corner of my mouth was sore and I thought it was a pimple, so I squeezed it and it turned into a sore. I was told to use over the counter Clotrimazole cream - is this acceptable for my sore?
May 8, 2019 at 2:39pm
I started the depo-provera shot as a temporary birth control, a week in I started my period and I have been bleeding ever since. My three month date for the shot wearing off was three weeks ago, and I am still bleeding. Everything about the shot has been unusual for me. When can I expect to stop bleeding?
May 8, 2019 at 2:27pm
Will the Attain device work for urinary incontinence? I have been tested and I have nerve damage. I can't feel it, but the machine says I can have a small/weak contraction when asked. Will Attain work in my situation?
April 29, 2019 at 1:06pm
What are the best OTC medications for hay fever symptoms, mostly sneezing and cough?
April 29, 2019 at 12:56pm
I have non alcoholic fatty liver disease. Is it okay to drink hot chai tea?
April 23, 2019 at 4:40pm
I have been having Reclast®/zoledronic acid infusions since 2009 (annually until 2012 and bi-annually since 2012 through October 2018). The last DXA scan in September 2018 showed there had been no significant interval change since the previous scan in 2016. However, the findings were:
- The lowest score was the Left femur (total) is osteoporotic (T-score of -2.7)
Would the new drug Romosozumab (Evenity®) be something to pursue? I am concerned about the FDA warning that it may increase the risk of heart attack, stroke or sudden death. Is it currently available?